New Generalized Functions and Multiplication of Distributions - 1st Edition - ISBN: 9780444868305, 9780080871950

New Generalized Functions and Multiplication of Distributions, Volume 84

1st Edition

Authors: J.F. Colombeau
eBook ISBN: 9780080871950
Imprint: North Holland
Published Date: 1st January 1984
Page Count: 374
Sales tax will be calculated at check-out Price includes VAT/GST
195.00
156.00
156.00
255.00
191.25
191.25
191.25
204.00
191.25
191.25
204.00
155.00
124.00
124.00
Unavailable
Price includes VAT/GST

Institutional Subscription

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.

Table of Contents

Parts: I. Introduction to the Multiplication of Distributions. II. A Generalized Mathematical Analysis. III. A Mathematical Setting for Quantum Field Theory. Index.


Description

This volume presents a new mathematical theory of generalized functions, more general than Distribution Theory, giving a rigorous mathematical sense to any product of a finite number of distributions and to heuristic computations of Quantum Field Theory. Although the physical motivations are emphasized, the book is also addressed to mathematicians with no knowledge of physics. This work opens a new domain of research in both pure and applied mathematics.


Details

No. of pages:
374
Language:
English
Copyright:
© North Holland 1984
Published:
Imprint:
North Holland
eBook ISBN:
9780080871950

Ratings and Reviews


About the Authors

J.F. Colombeau Author